# SDR AALA202110081676

- Difficulty date: September 19, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 11,119 hours, 4,673 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLOOR PANELS SOFT AND DEFLECTING AT ROWS 2-5. **SUPPLEMENTAL REPORT: REPLACED FLOOR PANELS 231AF (AALA202109230026), 231DF (AALA202110081458), AND 231GF WITH NEW IAW AMM 53-21-00 AND AARD 53-00-50-01.** (CLOSED)
